# SDR SWAA2019110638652

- Difficulty date: November 4, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 74,509 hours, 44,679 cycles
- System (JASC): 2565 · Escape Slide
- Part: Window
- Condition: Debonded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY SLIDE VIEWING WINDOW DISBONDED. / REMOVED AND INSTALLED NEW L-2 DOOR EMERGENCY SLIDE VIEWING WINDOW IAW AMM 25-66-02-340-001.
